# SDR AWXA9800171

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AFT ENTRY DOOR HANDLE WOULD NOT STAY SECURE IN FLIGHT.  DOOR POPPED OPEN ON TOUCHDOWN.  NO EMERGENCY DECLARED BY FLIGHT CREW.  AIR RETURN TO LAS WITHOUT INCIDENT.  INSPECTED DOOR AND FOUND SOFT DOOR HANDLE.  C/W ADJUSTMENT AND TEST IAW MM 52-11-00 501.  ADJUSTED DOOR LATCH CAMS AND HANDLE MECHANISM.  FUNCTION TEST GOOD.
